Table of Contents
Geometry
Volume 2013 (2013), Article ID 642142, 6 pages
http://dx.doi.org/10.1155/2013/642142
Research Article

Fekete-Szegö Coefficient Functional for Certain Subclasses of Close-to-Star Functions

1Department of Mathematics, Khalsa College, Amritsar, Punjab 143001, India
2Department of Mathematics, DIPS College (Co-Educational), Dhilwan, Kapurthala, Punjab 143401, India

Received 8 April 2013; Accepted 10 June 2013

Academic Editor: JinLin Liu

Copyright © 2013 B. S. Mehrok and Gagandeep Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Nehari, Conformal Mapping, McGraw-Hill Book, New York, NY, USA, 1952. View at MathSciNet
  2. L. Bieberbach, Uber Koeffizienten Derjenigen Potenzreihen, Welche Eine Schlichte Des Einheitskreises Vermitteln, vol. 38, Sitzungsberichte der Preußischen Akademie der Wissenschaften zu Berlin, 1916.
  3. L. de Branges, “A proof of the Bieberbach conjecture,” Acta Mathematica, vol. 154, no. 1-2, pp. 137–152, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Löwner, “Untersuchungen über schlichte konforme Abbildungen des Einheitskreises. I,” Mathematische Annalen, vol. 89, no. 1-2, pp. 103–121, 1923. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Fekete and G. Szegö, “Eine Bemer Kung uber ungerade schlichte Functionen,” Journal of the London Mathematical Society, vol. 8, pp. 85–89, 1933. View at Google Scholar
  6. P. N. Chichra, “New subclasses of the class of close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 62, no. 1, pp. 37–43, 1977. View at Google Scholar · View at MathSciNet
  7. K. O. Babalola, “The fifth and sixth coefficients of α-close-to-convex functions,” Kragujevac Journal of Mathematics, vol. 32, pp. 5–12, 2009. View at Google Scholar · View at MathSciNet
  8. M. O. Reade, “On close-to-close univalent functions,” The Michigan Mathematical Journal, vol. 3, pp. 59–62, 1955. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. S. Mehrok, G. Singh, and D. Gupta, “A subclass of analytic functions,” Global Journal of Mathematical Sciences, vol. 2, no. 1, pp. 91–97, 2010. View at Google Scholar
  10. B. S. Mehrok, G. Singh, and D. Gupta, “On a subclass of analytic functions,” Antarctica Journal of Mathematics, vol. 7, no. 4, pp. 447–453, 2010. View at Google Scholar
  11. J. A. Hummel, “The coefficient regions of starlike functions,” Pacific Journal of Mathematics, vol. 7, pp. 1381–1389, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. S. Mehrok and G. Singh, “Fekete-Szegö inequality for two subclasses of analytic functions,” In press.